Skip to Content

Is it safe to take Zoloft with risperidone to treat atypical depression & OCD?

Responses (2)

janiebme 23 Jan 2017

Hi Pulaski-
There is an 'Interaction Checker' on this site you can use. You can also ask your doctor about possible interactions.
Hope you get some answers soon.

chuck1957 25 Jan 2017

Pulaski; really this is a pretty common combination just know sometime for the first 2 weeks the Zoloft can increase some of the things they are trying to help you with but then those go away so try and continue as well as you can don't miss dose's and others don't notice any side effects just want you to know then you continue with the Zoloft about the same time of day, little by little you start to feel better all the way where it meets its peak which is 6 to 8 weeks. But the Risperdal you well notice faster and know it can make you feel really sedated at first until you get used to it and that is why the doctor in many cases has you take it in the evening or at bedtime and if the hangover effect is there in the morning it well go away with continued use. Try and be patient and just know you may not feel fantastic for a few weeks but its the outcome is what you want. Have a great day.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions